# SDR CA140110011

- Difficulty date: January 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 17,172 hours
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 82420201001
- Condition: Misinstalled
- Location: Pax Entry Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PAX ENTRY DOOR STEP LIGHTS WIRING HARNESS, HIGHLY PRONE TO FAILURE DUE TO POOR ATTACHMENT, AND POOR DESIGN.
